# SDR SWAA2022020457913

- Difficulty date: January 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rmlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR FIXED DOOR CRACKED.   REMOVED DOOR ASSY IAW AMM 32-13-11-000-803.    INSTALLED A NEW MLG DOOR ASSY IAW AMM 32-13-11-420-803 FROM STEP 7.0 UP TO AND INCLUDING STEP 7.H.(3)(D)1)A).
